I stopped subs back in april and i'm getting burning legs,arms and brain zaps its been over 7 mos. i had to go back on a couple of vics a day to stop the burning and head zaps i started the vicodine in oct. but ther not going away or the burning. i stopped subs basically cold turkey and im still feeling the efects of whidrawal i never took ssris until about a month ago but only for a couple of days paxil and it made me sick so i stopped and when i found out they cause head zaps i wont go back on them. my body legs arms and neck are burning and it feels like pins and needles dont know what to do
Sorry I left the forum earlier. I've been outside burning trees I cut down on my property. Have so much land clearing to do. Read the reply I wrote to you on the Thanksgiving thread. I think your problem may be neurological. It's too great of a possibility to pass over. If that is the case we could help you without having to take narcotics most likely. I know Ken told you that I would not steer you wrong. Trust me on this and follow what I suggested on the forum reply. I think you need a complete physical by a neurologist before we go any further with the narcotics and create a monster that may be able to be avoided alll together.
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2013 • 5 answers
Posted 9 Oct 2015 • 1 answer
Paroxetine - How long do these terrible brain zaps last after discontinuing? this is worse than hot?
Posted 20 Oct 2016 • 0 answers
I need help. I'm desperate. How do you all get through these brain zaps. Mine are so horrible that I
Posted 26 Oct 2016 • 2 answers
Posted 19 days ago • 0 answers